The Annals of Probability

Domination of Last Exit Distributions

Ming Liao

Full-text: Open access

Abstract

We first show by an example that, unlike the domination of hitting distributions, the process with smaller last exit distributions may not be obtainable from the one with bigger last exit distributions by killing and time-change. Then we prove that, under a fairly general condition, the last exit distributions of a transient Hunt process cannot nontrivially dominate those of another transient Hunt process.

Article information

Source
Ann. Probab., Volume 13, Number 4 (1985), 1358-1363.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176992818

Digital Object Identifier
doi:10.1214/aop/1176992818

Mathematical Reviews number (MathSciNet)
MR806231

Zentralblatt MATH identifier
0576.60067

JSTOR
links.jstor.org

Subjects
Primary: 60J40: Right processes
Secondary: 60J45: Probabilistic potential theory [See also 31Cxx, 31D05]

Keywords
Markov processes hitting times hitting distributions last exit times last exit distributions

Citation

Liao, Ming. Domination of Last Exit Distributions. Ann. Probab. 13 (1985), no. 4, 1358--1363. doi:10.1214/aop/1176992818. https://projecteuclid.org/euclid.aop/1176992818


Export citation